MathSciNet Relay Station
MathSciNet bibliographic data
MR2302521 (2008c:46086) 46L05 (46L35)
Toms, Andrew S.; Winter, Wilhelm Strongly self-absorbing $C\sp *$-algebras. Trans. Amer. Math. Soc. 359 (2007), no. 8, 3999–4029.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement